Comment on "Evaluation of two-center overlap and nuclear-attraction integrals over Slater-type orbitals with integer and noninteger principal quantum numbers''

Guseinov I.

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.91, no.1, pp.62-64, 2003 (SCI-Expanded) identifier

  • Publication Type: Article / Editorial Material
  • Volume: 91 Issue: 1
  • Publication Date: 2003
  • Doi Number: 10.1002/qua.10336
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.62-64
  • Çanakkale Onsekiz Mart University Affiliated: No


Recently published formulas for the evaluation of two-center overlap and nuclear-attraction integrals (Ozdogan, T.; Orbay, M. Int J Quantum Chem 2002, 87, 15) are critically analyzed. It is proved that the general formula presented in this work for the expansion of the product of two normalized associated Legendre functions in ellipsoidal coordinates is obtained from the expansion relationships contained in our articles (Guseinov, I. I. J Phys B 1970, 3, 1399; Phys Rev A 1985, 32, 1864; J Mol Struct THEOCHEM 1995, 336, 17) by changing the summation indices. It is demonstrated that the formulas published by these authors results in two-center overlap and nuclear-attraction integrals that are also derived from our formulas. (C) 2002 Wiley Periodicals, Inc.